Publications of D. Král'
BACK TO MASCOTTE PUBLICATION INDEX

Publications of D. Král'

Articles in journal or book chapters
  1. L. Esperet, F. Kardos, and D. Král'. A superlinear bound on the number of perfect matchings in cubic bridgeless graphs. European Journal of Combinatorics, 33(5):767-798, 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  2. L. Esperet, F. Kardos, A. D. King, D. Král', and S. Norine. Exponentially many perfect matchings in cubic graphs. Advances in Mathematics, 227(4):1646-1664, 2011. [PDF ] [Abstract] [bibtex-entry]

  3. F. Kardos, D. Král', and J. Volec. Fractional colorings of cubic graphs with large girth. SIAM Journal on Discrete Mathematics, 25(3):1454-1476, 2011. [PDF ] [Abstract] [bibtex-entry]

  4. F. Havet, D. Král, J.-S. Sereni, and R. Skrekovski. Facial coloring using Hall's theorems. European Journal of Combinatorics, 31:1001--1019, 2010. [WWW ] [PDF ] [Abstract] [bibtex-entry]

Internal reports
  1. F. Havet, D. Král, J.-S. Sereni, and R. Skrekovski. Facial coloring using Hall's Theorem. Research Report 383, ITI-series, 2008. [PDF ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:02 2013


This document was translated from BibTEX by bibtex2html